# SDR CA190311008

- Difficulty date: March 7, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 80,618 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: S4340092003
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW LOST YELLOW HYDRAULICS, CREW PATCHED THROUGH DISPATCH TO MOC. FLIGHT WILL CONTINUE AND DECLARE A PAN PAN TO AVOID HOLDS AND AND OTHER ATC DELAYS. CREW HAS ALSO REQUESTED A TOW OFF RUNWAY IN CASE THEY HAVE ANY LOSS OF STEERING OR BRAKES.   FOUND 2WAY CHECK VALVED CRACKED AND LEAKING - VALVE REPLACED AS PER AMM 29-51-400-002-A.
